Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
268 Publications
2022 | Journal Article | LibreCat-ID: 34633
Hesse, K., & Le Gia, Q. T. (2022). L_2 error estimates for polynomial discrete penalized least-squares approximation on the sphere from noisy data. Journal of Computational and Applied Mathematics, 408, Article 114118. https://doi.org/10.1016/j.cam.2022.114118
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 47562
Herrmann, F., Grünewald, M., Meijer, T., Gardemann, U., Feierabend, L., & Riese, J. (2022). Operating window and flexibility of a lab-scale methanation plant. Chemical Engineering Science, 254, Article 117632. https://doi.org/10.1016/j.ces.2022.117632
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 45970
Garcke, H., Kovács, B., & Trautwein, D. (2022). Viscoelastic Cahn–Hilliard models for tumor growth. Mathematical Models and Methods in Applied Sciences, 32(13), 2673–2758. https://doi.org/10.1142/s0218202522500634
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 45969
Elliott, C. M., Garcke, H., & Kovács, B. (2022). Numerical analysis for the interaction of mean curvature flow and diffusion on closed surfaces. Numerische Mathematik, 151(4), 873–925. https://doi.org/10.1007/s00211-022-01301-3
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 45963
Nick, J., Kovács, B., & Lubich, C. (2022). Time-dependent electromagnetic scattering from thin layers. Numerische Mathematik, 150(4), 1123–1164. https://doi.org/10.1007/s00211-022-01277-0
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 45964
Kovács, B., & Li, B. (2022). Maximal regularity of backward difference time discretization for evolving surface PDEs and its application to nonlinear problems. IMA Journal of Numerical Analysis. https://doi.org/10.1093/imanum/drac033
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 45966
Altmann, R., Kovács, B., & Zimmer, C. (2022). Bulk–surface Lie splitting for parabolic problems with dynamic boundary conditions. IMA Journal of Numerical Analysis, 43(2), 950–975. https://doi.org/10.1093/imanum/drac002
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 45968
Csomós, P., Farkas, B., & Kovács, B. (2022). Error estimates for a splitting integrator for abstract semilinear boundary coupled systems. IMA Journal of Numerical Analysis. https://doi.org/10.1093/imanum/drac079
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 45958
Beschle, C. A., & Kovács, B. (2022). Stability and error estimates for non-linear Cahn–Hilliard-type equations on evolving surfaces. Numerische Mathematik, 151(1), 1–48. https://doi.org/10.1007/s00211-022-01280-5
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 45956
Bohn, J., Feischl, M., & Kovács, B. (2022). FEM-BEM Coupling for the Maxwell–Landau–Lifshitz–Gilbert Equations via Convolution Quadrature: Weak Form and Numerical Approximation. Computational Methods in Applied Mathematics, 23(1), 19–48. https://doi.org/10.1515/cmam-2022-0145
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 53319
Winkler, M. (2022). A Result on Parabolic Gradient Regularity in Orlicz Spaces and Application to Absorption-Induced Blow-Up Prevention in a Keller–Segel-Type Cross-Diffusion System. International Mathematics Research Notices, 2023(19), 16336–16393. https://doi.org/10.1093/imrn/rnac286
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 53321
Winkler, M. (2022). Arbitrarily fast grow-up rates in quasilinear Keller–Segel systems. Communications in Contemporary Mathematics, 25(10). https://doi.org/10.1142/s0219199722500626
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 53327
Tao, Y., & Winkler, M. (2022). Global solutions to a Keller-Segel-consumption system involving singularly signal-dependent motilities in domains of arbitrary dimension. Journal of Differential Equations, 343, 390–418. https://doi.org/10.1016/j.jde.2022.10.022
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 53325
Desvillettes, L., Laurençot, P., Trescases, A., & Winkler, M. (2022). Weak solutions to triangular cross diffusion systems modeling chemotaxis with local sensing. Nonlinear Analysis, 226, Article 113153. https://doi.org/10.1016/j.na.2022.113153
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 53331
Wang, Y., & Winkler, M. (2022). Finite-time blow-up in a repulsive chemotaxis-consumption system. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 153(4), 1150–1166. https://doi.org/10.1017/prm.2022.39
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 53336
Bellomo, N., Outada, N., Soler, J., Tao, Y., & Winkler, M. (2022). Chemotaxis and cross-diffusion models in complex environments: Models and analytic problems toward a multiscale vision. Mathematical Models and Methods in Applied Sciences, 32(04), 713–792. https://doi.org/10.1142/s0218202522500166
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 53335
Winkler, M. (2022). Exponential grow-up rates in a quasilinear Keller–Segel system. Asymptotic Analysis, 131(1), 33–57. https://doi.org/10.3233/asy-221765
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 53332
Winkler, M. (2022). Does Leray’s structure theorem withstand buoyancy-driven chemotaxis-fluid interaction? Journal of the European Mathematical Society, 25(4), 1423–1456. https://doi.org/10.4171/jems/1226
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 53344
Winkler, M. (2022). Application of the Moser–Trudinger inequality in the construction of global solutions to a strongly degenerate migration model. Bulletin of Mathematical Sciences, 13(02). https://doi.org/10.1142/s1664360722500126
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 44689
Rezat, S., Malik, S. N., & Leifeld, M. (2022). Scaffolding Close Reading of Mathematical Text in Pre-service Primary Teacher Education at the Tertiary Level: Design and Evaluation. International Journal of Science and Mathematics Education, 20(S1), 215–236. https://doi.org/10.1007/s10763-022-10309-y
LibreCat
| DOI